You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Size of a Stable Minimal Surface in R3
J. L. Barbosa and M. Do Carmo
American Journal of Mathematics
Vol. 98, No. 2 (Summer, 1976), pp. 515-528
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/2373899
Page Count: 14
You can always find the topics here!Topics: Eigenvalues, Laplacians, Minimal surfaces, Mathematical theorems, Mathematical functions, Curvature, Zero, Hemispheres, Mathematical inequalities
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
American Journal of Mathematics © 1976 The Johns Hopkins University Press